MAUDE Adverse Event Report: TEPHA, INC. - 3005670760 GALAFLEX LITE; BREAST - ABSORBABLE MESH

TEPHA, INC. - 3005670760 GALAFLEX LITE; BREAST - ABSORBABLE MESH
Catalog Number GFLT1020
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Physical Asymmetry (4573)
Date of Event 02/07/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As reported, one month post implant of galaflex lite, the patient breasts were asymmetrical.Based on the information provided, no conclusion can be made.Review of manufacturing records shows product was manufactured to specification.Note, the date of event is estimated as (b)(6) 2022 based on the available information.The information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
As reported, on (b)(6) 2022, the patient underwent bilateral breast augmentation with implant removal/replacement and a mastopexy during which a segment of galaflex lite was implanted at the lower pole and approximated with sutures.It was reported that about one-month post-implant, the patient's breasts were asymmetrical and ¿do not look good.¿.

Brand Name
GALAFLEX LITE
Common Device Name
BREAST - ABSORBABLE MESH
Manufacturer (Section D)
TEPHA, INC. - 3005670760
99 hayden ave suite 360
lexington MA 02421
Manufacturer (Section G)
TEPHA, INC. - 3005670760
99 hayden ave suite 360
lexington MA 02421
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key15326409
Report Number1213643-2022-00606
Device Sequence Number5375252
Product Code OOD
UDI-Device Identifier00810054980575
UDI-Public(01)00810054980575
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K113721
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/17/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2023
Device Catalogue NumberGFLT1020
Device Lot Number210312
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/09/2022
Initial Report FDA Received Date08/31/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/27/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale